# SDR DALA2019070203972

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 51,336 hours, 35,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN STA 944 AND 954 JUST O/B OF S30 (M). NRC 005-0001:21-0553-8-0817/011 00013: REPLACED INTERCOSTAL REF DWG #9915578. (LP #1149950)
